About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965835, 13 pages
http://dx.doi.org/10.1155/2012/965835
Research Article

Tractable Approximation to Robust Nonlinear Production Frontier Problem

1Department of Economic Mathematics, South Western University of Finance and Economics, Sichuan, Chengdu 610074, China
2Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 4 September 2012; Accepted 24 September 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ben-Tal and A. Nemirovski, “Robust convex optimization,” Mathematics of Operations Research, vol. 23, no. 4, pp. 769–805, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Ben-Tal and A. Nemirovski, “Robust solutions of uncertain linear programs,” Operations Research Letters, vol. 25, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Ben-Tal and A. Nemirovski, “Robust solutions of linear programming problems contaminated with uncertain data,” Mathematical Programming, vol. 88, no. 3, pp. 411–424, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Ben-Tal and A. Nemirovski, “Robust optimization—methodology and applications,” Mathematical Programming, vol. 92, no. 3, pp. 453–480, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Ben-Tal, A. Nemirovski, and C. Roos, “Robust solutions of uncertain quadratic and conic quadratic problems,” SIAM Journal on Optimization, vol. 13, no. 2, pp. 535–560, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Bertsimas and M. Sim, “The price of robustness,” Operations Research, vol. 52, no. 1, pp. 35–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Bertsimas and M. Sim, “Tractable approximations to robust conic optimization problems,” Mathematical Programming, vol. 107, no. 1-2, pp. 5–36, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. El Ghaoui and H. Lebret, “Robust solutions to least-squares problems with uncertain data,” SIAM Journal on Matrix Analysis and Applications, vol. 18, no. 4, pp. 1035–1064, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. El Ghaoui, F. Oustry, and H. Lebret, “Robust solutions to uncertain semidefinite programs,” SIAM Journal on Optimization, vol. 9, no. 1, pp. 33–52, 1999. View at Publisher · View at Google Scholar
  10. L. Wang and N. J. Huang, “Robust solutions to uncertain weighted least squares problems,” Mathematical Communications. In press.
  11. R. M. Solow, Book Review, vol. 36, New York Times, 1987.
  12. C. Carrado and L. Slifman, “A decomposition of productivity and costs,” American Economic Review, vol. 89, pp. 328–332, 1999.
  13. A. N. Perakis and A. Denisis, “A survey of short sea shipping and its propescts in the USA,” Maritime Policy and Management, vol. 35, no. 6, pp. 591–614, 2008.
  14. J. Yan, X. Sun, and J. Liu, “Assessing container operator efficiency with heterogeneous and time-varying production frontiers,” Transportation Research B, vol. 43, no. 1, pp. 172–185, 2009.